Bien, Frédéric; Brion, Michel
Automorphisms and local rigidity of regular varieties
Compositio Mathematica, Tome 104 (1996) no. 1 , p. 1-26
Zbl 0910.14004 | MR 1420707 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1996__104_1_1_0

Bibliographie

[A1] Ahiezer, D.: Equivariant completions of homogeneous varieties by homogeneous divisors, Ann. Glob. Analysis and Geometry 1 (1983) 49-78. MR 739893 | Zbl 0537.14033

[A2] Ahiezer, D.: On the homogeneity of two-orbit varieties with respect to the full automorphism group (in Russian), vopr. Teor. Grupp. Gomologischskoj Algebry 8 (1988) 141-154. Zbl 0698.14054

[BK] Beilinson, A. and Kazhdan, D.: Flat projective connections, Preprint 1991.

[Bien] Bien, F.: D-modules and spherical representations, Math. Notes, Vol. 39, Princeton Univ. Press 1990. MR 1082342 | Zbl 0723.22014

[BDP] Bifet, E., Deconcini, C., and Procesi, C.: Cohomology of regular embeddings, Adv. in Math. 82 (1990) 1-34. MR 1057441 | Zbl 0743.14018

[Bin] Bingener, J.: Lokale Modulräume in der analytischen Geometrie, Band 2, Friedr. Vieweg and Sohn, Braunschweig 1987. MR 912099 | Zbl 0644.32001

[BH] Borel, A. and Hirzebruch, F.: Characteristic classes and homogeneous spaces, I, Am. J. Math. 80 (1958) 458-538. MR 102800 | Zbl 0097.36401

[Bott] Bott, R.: Homogeneous vector bundles, Ann. Math. 66 (1957) 203-248. MR 89473 | Zbl 0094.35701

[B1] Brion, M.: Groupe de Picard et nombres caractéristiques des variétés sphériques, Duke Math. Journal 58 (1989) 397-424. MR 1016427 | Zbl 0701.14052

[B2] Brion, M.: Une extension du théorème de Borel-Weil, Math. Ann. 286 (1990) 655-660. MR 1045394 | Zbl 0718.14011

[BLV] Brion, M., Luna, D., and Vust, T.: Espaces homogènes sphériques, Invent. Math. 84 (1986) 617-632. MR 837530 | Zbl 0604.14047

[BP] Brion, M. and Pauer, F.: Valuations des espaces homogènes sphériques, Comment. Math. Helv. 62 (1987) 265-285. MR 896097 | Zbl 0627.14038

[Bro] Broer, B.: On the subregular nilpotent variety, Invent. Math. 113 (1993) 1-20. MR 1223221 | Zbl 0807.14043

[Bry] Brylinski, R.K.: Limits of weight spaces, Lusztig's q-analogs, and fiberings of adjoint orbits, Jour. A.M.S. 2 (1989) 517-533. MR 984511 | Zbl 0729.17005

[Dan] Danilov, V.I.: The geometry of toric varieties, Russian Math. Surveys 33:2 (1978) 97-154. MR 495499 | Zbl 0425.14013

[Gin] Ginsburg, V.: Admissible modules on a symmetric space, Astérisque 173-174 (1989) 199-255. MR 1021512 | Zbl 0706.22005

[K1] Knop, F.: Weylgruppe und Momentabbildung, Invent. Math. 99 (1990) 1-23. MR 1029388 | Zbl 0726.20031

[K2] Knop, F.: The Luna-Vust theory of spherical varieties, in: Manoj Prakashan, Proceedings of the Hyderabad conference on algebraic groups, 225-250; Madras 1991. MR 1131305 | Zbl 0812.20023

[K3] Knop, F.: A Harish-Chandra homomorphism for reductive group actions, Ann. of Math. 140 (1994) 253-288. MR 1298713 | Zbl 0828.22017

[KMM] Kawamata, Y., Matsuda, K., and Matsuki, K.: Introduction to the minimal model problem, Adv. Stud. Pure Math. 10 (1987) Algebraic Geometry, Sendai 1985, 283-360. MR 946243 | Zbl 0672.14006

[KKMS] Kempf, G., Knudsen, F., Mumford, D., and Saint-Donat, B.: Toroidal Embeddings I, Lect. Notes Math. 339 Springer-Verlag 1973. MR 335518 | Zbl 0271.14017

[MO] Matsumura, H. and Oort, F.: Representability of group functors, and automorphisms of algebraic schemes, Invent. Math. 4 (1967) 1-25. MR 217090 | Zbl 0173.22504

[MK] Morrow, J. and Kodaira, K.: Complex Manifolds, Holt, Rinehart and Winston 1971. MR 302937 | Zbl 0325.32001

[Oda] Oda, T.: Convex bodies and algebraic geometry, Ergebnisse der Math. 15, Springer-Verlag 1988. MR 922894 | Zbl 0628.52002

[Ram] Ramanujam, C.P.: A note on automorphism groups of algebraic varieties, Math. Ann. 156 (1964) 25-33. MR 166198 | Zbl 0121.16103

[Sch] Schneider, M.: Some remarks on vanishing theorems for holomorphic vector bundles, Math. Zeit. 186 (1984) 135-142. MR 735057 | Zbl 0543.32013

[Vie] Viehweg, E.: Vanishing theorems, J. Reine Angew. Math. 335 (1982) 1-8. MR 667459 | Zbl 0485.32019